The Envelope Theorem for Locally Differentiable Nash Equilibria of Discounted and Autonomous Infinite Horizon Differential Games
Abbreviated Journal Title
Dyn. Games Appl.
Keywords
Envelope theorem; Differential games; Open-loop Nash equilibria; Feedback Nash equilibria; POLICY; Mathematics, Interdisciplinary Applications
Abstract
The envelope theorem is extended to cover the class of discounted and autonomous infinite horizon differential games that possess locally differentiable Nash equilibria. The theorems cover open-loop and feedback information structures and are applied to an analytically solvable linear-quadratic game. The linear-quadratic structure permits additional insight into the theorems that is not available in the general case. With open-loop information, for example, the costate variable is shown to uniformly overstate the shadow value of the state variable, but the growth rates of the two are identical.
Journal Title
Dynamic Games and Applications
Volume
2
Issue/Number
3
Publication Date
1-1-2012
Document Type
Article
Language
English
First Page
313
Last Page
334
WOS Identifier
ISSN
2153-0785
Recommended Citation
"The Envelope Theorem for Locally Differentiable Nash Equilibria of Discounted and Autonomous Infinite Horizon Differential Games" (2012). Faculty Bibliography 2010s. 2945.
https://stars.library.ucf.edu/facultybib2010/2945
Accessibility Statement
This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.
Comments
Authors: contact us about adding a copy of your work at [email protected]